MathSciNet Relay Station
MathSciNet bibliographic data
MR761859 22E60 (17B35 81C40)
Léveillé, M. Casimir invariants for the eight-dimensional subgroups of the Poincaré group $P(1,\,4)$. J. Math. Phys. 25 (1984), no. 11, 3331–3333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement